SAP

SAP BTP Innovation Day

Better Business Outcomes



May 2, 2024 | 08.00 - 16.30 | Copenhagen, Denmark


Unlock better business outcomes by attending 
SAP BTP Innovation Day

 

Join us for an exclusive event that promises to revolutionize your approach to digital transformation. The SAP BTP Innovation Day, taking place on May 2, 2024, at Axelborgsalen in Copenhagen, Denmark, is your gateway to accelerating business growth by seamlessly integrating IT environments and harnessing the true power of data for superior business outcomes.

 

What to expect: 

  • Business AI and AI-Powered Collaboration: Discover SAP Strategy on Business AI and explore AI-powered tools in SAP Build Code designed to enhance collaboration and boost development efficiency, all while minimizing costs
  • RISE with SAP: Learn how BTP powers your ERP journey to the cloud for business process optimization and efficiency.
  • Ignite Innovation: Dive into SAP BTP’s AI Foundation, a catalyst for innovation, enabling you to launch competitive business models with efficiency
  • Market Insights: Leverage advanced analytics within SAP BTP to gain invaluable market insights, driving strategic decision-making for your organization
  • Seamless Integration: Discover the SAP Integration Suite, featuring the new Graph capability, ensuring smooth integration across functions, resulting in streamlined operations

Note that this is an exclusive customer event with limited seats, first and foremost for SAP customers, potential prospects and our sponsoring partners. You will get a final confirmation of your registration after our approval.

Speakers
Vivien Boche
Senior Director - Business Technology Platform at Center of Excellence, EMEA North
SAP
Chris Pritchard
VP & Business Technology Platform at Center of Excellence, EMEA North
SAP
Thomas Madsen
Technology Explorer
SAP
Thom Valks
Partnership Manager
Team Liquid
Mads "Broxah" Brock-Pedersen
Former professional esport player
Team Liquid
Mikal Netteberg
Senior Director - Business Technology Platform at Center of Excellence, EMEA North
SAP
Kenneth Dalvik
Customer Solution Advisor - SAP BTP Data & Analytics
SAP
Kurt Kristiansen
Senior Solution Advisor
SAP
Karl Bergström
Enterprise Architect
SAP
Kevin Wild
Head of Pre-Sales
Syniti
Robert Sherwood
Solution Architect, Strategic Alliances
Tricentis
Manuel Cañada Cornejo
EMEA Partner & Alliances Lead
Collibra
Jacob Lund
Senior Director, Data & Analytics Transformation
NTT DATA Business Solutions
Gregory Doukas
Technology Lead
Trifork
Mark Darbyshire
Senior Director, Technology Strategy Ecosystem, EMEA
UiPath
Jan De Boer
Strategic Alliance Manager
OpenText
Main Stage
Breakfast | Registration
55 min
Time: 8:00 AM-8:55 AM
15
Room:
Speaker:
Language:

We open the doors for registration and breakfast at 8 am. The program on stage starts at 9 am.

Team liquid
20 min
Time: 9:10 AM-9:30 AM
15
Room: Main Stage
Speaker: Thom Valks, Team Liquid, Mads "Broxah" Brock-Pedersen, Team Liquid
Language: English

Business AI powered by SAP BTP
25 min
Time: 9:30 AM-9:55 AM
15
Room: Main Stage
Speaker: Mikal Netteberg SAP & Chris Pritchard SAP
Language: English

This interactive session with the solution matter experts discusses new innovations in Business AI in the context of SAP BTP

SAP Datasphere is ready to take over the role of SAP BW
20 min
Time: 9:55 AM-10:15 AM
15
Room: Main Stage
Speaker: Kenneth Dalvik, SAP
Language: English

We explore Use Cases, Customer stories and Demos example topics within Integration Edge, Gen AI Hub, xP&A

Break
15 min
Time: 10:15 AM-10:30 AM
15
Room:
Speaker:
Language:

Give your data purpose with SAP data & analytics
25 min
Time: 10:30 AM-10:55 AM
15
Room: TBD
Speaker: Chris Pritchard, SAP
Language: English

In this session, you will learn how Datasphere is joining together Data Products and processes that allow SAP customers to make business semantics available at scale for new use cases. You will also learn about new paradigms to integrate Business Relevant Data into non-SAP Datastores in real-time.

BTP and RISE
25 min
Time: 11:00 AM-11:25 AM
15
Room: BTD
Speaker: SAP
Language: English

Breakout Session

Data Management
25 min
Time: 11:30 AM-11:55 AM
15
Room: TBD
Speaker: Thomas Madsen, SAP
Language: English

This breakout session will dive into Datasphere, Metadata, Masterdata and more.

Lunch
60 min
Time: 12:00 PM-1:00 PM
15
Room:
Speaker:
Language:

Customer story
20 min
Time: 1:00 PM-1:20 PM
15
Room: Main Stage
Speaker: SAP Customer
Language: English

To be announced.

Syniti - Transforming to S/4HANA: Why you should take a Data First approach
25 min
Time: 1:20 PM-1:45 PM
15
Room: Main Stage
Speaker: Kevin Wild
Language: English

Learn why adopting a Data First strategy is the key to a successful S/4HANA business transformation and, ultimately, unlocks maximum business value. Data has the power to make a huge difference to your business and migration outcomes but how you prioritise your data can make or break a transformation. A Data First approach is necessary to transform data into a high-value business asset, laying the foundation for business transformation that drives greater competitive advantage, higher process efficiency, and greater profitability. In this session Kevin Wild, Head of Pre-Sales at Syniti will cover why tackling Data First instead of a ‘lift and shift’ approach is the only way you can drive true business transformation journey success and prepare your organisation to take full advantage of the possibilities offered by Business AI. Discover some concrete ideas on what you can do now for a successful transformation journey based on real customer case studies. Top three takeaways: - The importance of putting Data First - and what can happen if you don't - What practical steps you can take before embarking on an SAP transformation - How to get the approach to data quality correct to support a transformation

Application development and automation solutions
25 min
Time: 1:45 PM-2:10 PM
15
Room: Main Stage
Speaker: Vivien Boche, SAP
Language: English

Learn more about developing business applications using no code, low code, and pro code options. We'll explore the diverse capabilities of these approaches and how they effectively extend your business reach. Additionally, we'll guide you through automation possibilities, providing practical advice on where to start and how to avoid beginning from scratch. Lastly, discover our embedded AI solutions designed to boost productivity and streamline operations.

Tricentis - How can SAP and Tricentis help you to avoid an innovation gridlock
25 min
Time: 2:10 PM-2:35 PM
15
Room: Main Stage
Speaker: Robert Sherwood
Language: English

Driven by industry trends and competitive differentiation, enterprises seek to adopt the latest technology to deliver business outcomes. The caveat to this is that that they have to deliver this innovation at a high iterative pace. With such an urgent need to deliver something tangible right now how is a so-called 'innovation gridlock' avoided, which stalls business continuity? In this session learn how SAP and Tricentis propose four questions that enterprises should answer when changing their technology estate in order to accelerate innovation without being gridlocked.

Break
20 min
Time: 2:35 PM-2:55 PM
15
Room: Main Stage
Speaker: SAP
Language: English

Business AI - SAP License Compliance, a real SAP BTP GenAI use case
15 min
Time: 2:55 PM-3:10 PM
15
Room: Main Stage
Speaker: Mikal Netteberg, SAP
Language: English

We explore Use Cases, Customer stories and Demos example topics within Integration Edge, Gen AI Hub, xP&A

Composable Architecture
20 min
Time: 3:10 PM-3:30 PM
15
Room: Main Stage
Speaker: Karl Bergström & Thomas Madsen
Language: English

SAP Composable Architecture is a technology framework that allows businesses to create flexible, adaptable IT systems. It enables the rapid development of applications by providing various business services and capabilities such as data modeling, user experience, security, and lifecycle management. This approach helps organizations to easily compose and recompose software services as needed, increasing agility and speed in responding to changing business needs.

Panel Discussion
30 min
Time: 3:30 PM-4:00 PM
15
Room: Main Stage
Speaker: SAP & Customers
Language: English

A panel of experts and customers will evaluate on some of the topics raised during the day - Business AI, Integration, Analytics, Development and more.

Networking | Drinks & Snacks
45 min
Time: 4:15 PM-5:00 PM
15
Room:
Speaker:
Language:

Breakout Room 1
Welcome
15 min
Time: 8:55 AM-9:10 AM
15
Room: Main Stage
Speaker: Vivien Boche, SAP
Language: English

UiPath - UiPath and SAP Collaboration
25 min
Time: 10:30 AM-10:55 AM
15
Room: Axel 1
Speaker: Mark Darbyshire
Language: English

UiPath and SAP have joined forces, as highlighted in keynotes, customer events and technical integrations. Mark Darbyshire, UiPath’s Senior Director for Technology Ecosystem Strategy, will highlight the many ways SAP and UiPath can work together to bring value and benefits to customers.

Opentext - Be Information Ready when moving to the cloud
25 min
Time: 11:00 AM-11:25 AM
15
Room: Axel 1
Speaker: Jan De Boer
Language: English

In today's information-driven SAP environment, managing critical business information is crucial to a successful business transformation with RISE with SAP. OpenText's SAP solutions offer streamlined data management, enabling cost savings and faster transition to SAP S/4HANA. Explore how our solutions facilitate cloud migration, extract data value, ensure smooth platform growth and ensure business continuity. Additionally, discover the transformative potential of AI in information management.

NTT DATA Business Solutions - Introducing SAP’s Modern Data Stack
25 min
Time: 11:30 AM-11:55 AM
15
Room: Axel 1
Speaker: Jacob Lund
Language: English

Understand the core components of SAPs Modern data stack, including data management tools, analytics platform and integration capabilities

Recap
15 min
Time: 4:00 PM-4:15 PM
15
Room: Main Stage
Speaker: Vivien Boche, SAP
Language: English

Breakout Room 2
Trifork - Building business critical apps with BTP - the Vestas journey.
25 min
Time: 10:30 AM-10:55 AM
15
Room: Axel 2+3
Speaker: Gregory Doukas
Language: English

Discover the real power of SAP BTP, a dynamic platform fostering extensibility, agility, and innovation - all crucial elements for achieving success. At Trifork, we've mastered the art of crafting scalable, business-critical applications, prioritizing user-centric design in every solution we create. This approach is exemplified through our collaboration with Vestas in building a robust API architecture on BTP, alongside high-performing native mobile experiences. The result? A field service app maintaining 80k turbines, with over 8.000 technicians, powered by SAP BTP and Hana Cloud. Join us at this talk where we dive into the Trifork way of BTP and hear directly from Vestas as they share their wins and challenges from this remarkable journey.

Empower Innovation with SAP Integration Suite
25 min
Time: 11:00 AM-11:25 AM
15
Room: Axel 2+3
Speaker: Kurt Kristiansen
Language: English

Join this session to learn why SAP application customers are using SAP Integration Suite. We will explain what it is and what it is not, and how you can get started to use it to empower innovation and secure your integration projects.

Collibra - Trusted AI requires Trusted Data
25 min
Time: 11:30 AM-11:55 AM
15
Room: Axel 2+3
Speaker: Manuel Cañada Cornejo
Language: English

The rapidly evolving AI landscape has created unprecedented interest and experimentation with generative AI to drive innovation, improve experiences, increase productivity, and automate workflows. It has also introduced compliance and ethical risks that have organizations seeking solutions that provide a scalable and secure end-to-end understanding of AI models and the data that feeds them. Join this session to learn how SAP and Collibra are partnering to help organizations effectively modernize their data landscape, establish a foundation of trusted data, and responsibly advance their AI initiatives.

8:00 AM
8:15 AM
8:30 AM
8:45 AM
9:00 AM
9:15 AM
9:30 AM
9:45 AM
10:00 AM
10:15 AM
10:30 AM
10:45 AM
11:00 AM
11:15 AM
11:30 AM
11:45 AM
12:00 PM
12:15 PM
12:30 PM
12:45 PM
1:00 PM
1:15 PM
1:30 PM
1:45 PM
2:00 PM
2:15 PM
2:30 PM
2:45 PM
3:00 PM
3:15 PM
3:30 PM
3:45 PM
4:00 PM
4:15 PM
4:30 PM
4:45 PM
5:00 PM
In Partnership with
Practicalities

When:

May 2, 2024

08.00–16.30

What:

SAP BTP Innovation Day

Where: 

Axelborgsalen, Vesterbrogade 4

1620 København, Danmark

Axelborgsalen (Axelborg Hall)

Axelborgsalen is located at Axelborg.

The entrance is situated diagonally across from Tivoli Gardens on Vesterbrogade 4 in Copenhagen.

On foot, the venue is conveniently placed 5 minutes from both Vesterport Station and Københavns Hovedbanegård (the central station in Copenhagen).

video popup close button
Contact Form
Close Hospitality Popup